References

  1. Antomova T.M., Bodnar D.I. Region convergence of branched continued fractions of special form. Approx. Theor. and its Appl.: Pr. Inst. Matem. NAS Ukr. 2000, 31, 19-32. (in Ukrainian)
  2. Baran O.E. Some convergence regions of branched continued fractions of special form. Carpathian Math. Publ. 2013, 5 (1), 4-13. doi: 10.15330/cmp.5.1.4-13 (in Ukrainian)
  3. Bodnar D.I. Branched continued fraction. Naukova Dumka, Kiev, 1986. (in Russian)
  4. Bodnar D.I., Bubnyak M.N. On convergence of 1-periodic branched continued fraction of special form. Math. Bull. Shevchenko Sci. Soc. 2011, 8, 5-16. (in Ukrainian)
  5. Wall H.S. Analytic theory of continued fractions. Van Nostrand, New York, 1948.
  6. Dmytryshyn R.I. Positive definite branched continued fractions of special form. Carpathian Math. Publ. 2013, 5 (2), 225-230. doi: 10.15330/cmp.5.2.225-230
  7. Jones W.B., Thron W.J. Continued fractions: Analytic theory and applications. In: Encyclopedia of Mathematics and its Applications, 11. London, Amsterdam, Don Mills, Ontario, Sydney, Tokyo, 1980.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.